Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/44803
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVasilyev, V.-
dc.contributor.authorKutaiba, S.-
dc.date.accessioned2022-01-13T09:39:34Z-
dc.date.available2022-01-13T09:39:34Z-
dc.date.issued2021-
dc.identifier.citationVasilyev, V. Elliptic equations in domains with cuts: certain examples / V. Vasilyev, S. Kutaiba // International Journal of Applied Mathematics. - 2021. - Vol. 34, № 2. - P. 339-351. - Doi: org/10.12732/ijam.v34i2.10. - Refer.: p. 349-351ru
dc.identifier.otherDoi: org/10.12732/ijam.v34i2.10-
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/44803-
dc.description.abstractAuthors consider some special examples of boundary value problems for a model elliptic pseudo-differential equation in a special cone in 3-dimensional space. Using a concept of wave factorization for an elliptic symbol and the formula for a general solution for the equation authors study limit behavior of the solution when some parameters of the cone tend to their limit values.ru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectdifferential equationsru
dc.subjectelliptic pseudo-differential equationsru
dc.subjectsolvability conditionru
dc.subjectconesru
dc.titleElliptic equations in domains with cuts: certain examplesru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilyev_Elleptic_21.pdf106.78 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.